Free
Education  |   October 1982
Visual Disturbances: An Unusual Symptom of Transurethral Prostatic Resection Reaction
Author Affiliations & Notes
  • ANDRANIK OVASSAPIAN, M.D.
    *
  • C. W. JOSHI, M.B.B.S.
  • EDWARD A. BRUNNER, M.D., PH.D.
  • *Associate Professor of Clinical Anesthesia, Northwestern University School of Medicine, and Chief, Anesthesia Service, V.A. Lakeside Medical Center.
  • Assistant Professor of Clinical Anesthesia, Northwestern University School of Medicine, and Medical Director, Respiratory Therapy Section, Anesthesia Service, V.A. Lakeside Medical Center.
  • Professor and Chairman, Department of Anesthesia Northwestern University School of Medicine.
Article Information
Education
Education   |   October 1982
Visual Disturbances: An Unusual Symptom of Transurethral Prostatic Resection Reaction
Anesthesiology 10 1982, Vol.57, 332-334. doi:
Anesthesiology 10 1982, Vol.57, 332-334. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large